University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer

Johnston, MD, Edwards, CM, Bodmer, WF, Maini, PK and Chapman, SJ (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer Proceedings of the National Academy of Sciences of the United States of America, 104 (10). pp. 4008-4013.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Johnston, MDUNSPECIFIEDUNSPECIFIED
Edwards, CMUNSPECIFIEDUNSPECIFIED
Bodmer, WFUNSPECIFIEDUNSPECIFIED
Maini, PKUNSPECIFIEDUNSPECIFIED
Chapman, SJUNSPECIFIEDUNSPECIFIED
Date : 2007
Identification Number : https://doi.org/10.1073/pnas.0611179104
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:21
Last Modified : 17 May 2017 12:21
URI: http://epubs.surrey.ac.uk/id/eprint/835001

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800